# SDR MASA200601122

- Difficulty date: April 19, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 23,622 hours, 21,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252A40230
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 1 AND NR 2 HYD QTY AND PRESSURE DUE TO LEAK AT LT MLG.  MAINTENANCE REMOVED AND REPLACED FLEX LINE AND SERVICED HYD.
